Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

On optimal quantization of noisy sources

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ayanoglu, E. ; AT&T Bell Lab., Holmdel, NJ, USA

Problems in optimal multidimensional quantization of sources corrupted by noise are addressed. Expressions for the optimum quantizer values and the optimum quantization rule for the weighted squared error distortion measure are found and calculated for the Gaussian signal in additive independent Gaussian noise problem. Some properties of the optimum quantizer, and its relations with the optimal estimator for the general problem, are derived

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 6 )